# SDR ASOA201001038

- Difficulty date: July 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,533 hours, 13,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EXT EMERGENCY LIGHT INOP. RELAMPED LT AFT EXT EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECK GOOD.   (CLOSED)
